American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Binyong Sun. The nonvanishing hypothesis at infinity for Rankin-Selberg convolutions. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lauren Kelly Williams. Invariant polynomials on tensors under the action of a product of orthogonal groups. Trans. Amer. Math. Soc. 368 (2016) 1411-1433.
Abstract, references, and article information   
View Article: PDF

[3] Toshihisa Kubo. Special values for conformally invariant systems associated to maximal parabolics of quasi-Heisenberg type. Trans. Amer. Math. Soc. 366 (2014) 4649-4696.
Abstract, references, and article information   
View Article: PDF

[4] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[5] William M. McGovern. Closures of $K$-orbits in the flag variety for $SU^{*}(2n)$. Represent. Theory 15 (2011) 568-573. MR 2833467.
Abstract, references, and article information   
View Article: PDF

[6] Hung Yean Loke and Gordan Savin. Modular forms on non-linear double covers of algebraic groups. Trans. Amer. Math. Soc. 362 (2010) 4901-4920. MR 2645055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kazufumi Kimoto, Sho Matsumoto and Masato Wakayama; with an appendix by Kazufumi Kimoto. Alpha-determinant cyclic modules and Jacobi polynomials. Trans. Amer. Math. Soc. 361 (2009) 6447-6473. MR 2538600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Noriyuki Abe. Vanishing of extensions of twisted Verma modules. Proc. Amer. Math. Soc. 137 (2009) 3923-3926. MR 2529902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Goran Muic and Gordan Savin. The center of the category of $(\mathfrak g, K)$--modules. Trans. Amer. Math. Soc. 360 (2008) 3071-3092. MR 2379787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jing-Song Huang, Pavle Pandzic and David Renard. Dirac operators and Lie algebra cohomology. Represent. Theory 10 (2006) 299-313. MR 2240703.
Abstract, references, and article information   
View Article: PDF

[11] Hung Yean Loke; with an Appendix by Soo Teck Lee. Howe quotients of unitary characters and unitary lowest weight modules. Represent. Theory 10 (2006) 21-47. MR 2192485.
Abstract, references, and article information   
View Article: PDF

[12] Wai Ling Yee. The Signature of the Shapovalov Form on Irreducible Verma Modules. Represent. Theory 9 (2005) 638-677. MR 2183058.
Abstract, references, and article information   
View Article: PDF

[13] Hervé Sabourin. Orbites Nilpotentes Sphériques et Représentations unipotentes associées: Le cas $\bf SL_n$. Represent. Theory 9 (2005) 468-506. MR 2167903.
Abstract, references, and article information   
View Article: PDF

[14] Thomas J. Enright and Markus Hunziker. Resolutions and Hilbert series of the unitary highest weight modules of the exceptional groups. Represent. Theory 8 (2004) 15-51. MR 2048586.
Abstract, references, and article information   
View Article: PDF

[15] Riccardo Biagioli. Closed product formulas for extensions of generalized Verma modules. Trans. Amer. Math. Soc. 356 (2004) 159-184. MR 2020028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jeb F. Willenbring. An application of the Littlewood restriction formula to the Kostant-Rallis Theorem. Trans. Amer. Math. Soc. 354 (2002) 4393-4419. MR 1926881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jing-Song Huang and Pavle Pandzic. Dirac cohomology, unitary representations and a proof of a conjecture of Vogan. J. Amer. Math. Soc. 15 (2002) 185-202. MR 1862801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Matthew J. Dyer. On minimal lengths of expressions of Coxeter group elements as products of reflections. Proc. Amer. Math. Soc. 129 (2001) 2591-2595. MR 1838781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David A. Renard and Peter E. Trapa. Irreducible Genuine Characters of the Metaplectic Group: Kazhdan-Lusztig Algorithm and Vogan Duality. Represent. Theory 4 (2000) 245-295. MR 1795754.
Abstract, references, and article information   
View Article: PDF

[20] Chen-bo Zhu. A result on the Gelfand-Kirillov dimension of representations of classical groups. Proc. Amer. Math. Soc. 126 (1998) 3125-3130. MR 1452837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alexander V. Karabegov. Berezin's quantization on flag manifolds and spherical modules. Trans. Amer. Math. Soc. 350 (1998) 1467-1479. MR 1458307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bernhard Krötz, Karl-Hermann Neeb and Gestur Ólafsson. Spherical representations and mixed symmetric spaces. Represent. Theory 1 (1997) 424-461. MR 1483015.
Abstract, references, and article information   
View Article: PDF

[23] Susana A. Salamanca-Riba. On the unitary dual of the classical Lie groups, representations of $Sp(p,q)$. Proc. Amer. Math. Soc. 125 (1997) 3107-3117. MR 1401753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. W. Knapp. Exceptional Unitary Representations Of Semisimple Lie Groups. Represent. Theory 1 (1997) 1 - 24. MR 1429371.
Abstract, references, and article information   
View Article: PDF

[25] Yi Ming Zou. $D$-sets and BG-functors in Kazhdan-Lusztig theory . Proc. Amer. Math. Soc. 123 (1995) 935-943. MR 1242113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Eugenio Garnica-Vigil. On the decomposition of Langlands subrepresentations for a group in the Harish-Chandra class . Trans. Amer. Math. Soc. 347 (1995) 1609-1648. MR 1297526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. Levasseur and J. T. Stafford. Invariant differential operators and an homomorphism of Harish-Chandra . J. Amer. Math. Soc. 8 (1995) 365-372. MR 1284849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] B. Binegar and R. Zierau. A singular representation of $E\sb 6$ . Trans. Amer. Math. Soc. 341 (1994) 771-785. MR 1139491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jen-Tseh Chang. Characteristic cycles of discrete series for ${\bf R}$-rank one groups . Trans. Amer. Math. Soc. 341 (1994) 603-622. MR 1145961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jorge Vargas. Restrictions of discrete series to $\mathfrak{sl}(2, \mathbf{R})$ . Proc. Amer. Math. Soc. 117 (1993) 1187-1192. MR 1113650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia